An integral estimate of distances between cross sections of two sets by planes
Matematičeskie zametki, Tome 50 (1991) no. 5, pp. 120-128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_5_a15,
author = {O. B. Sheremet},
title = {An~integral estimate of distances between cross sections of two sets by planes},
journal = {Matemati\v{c}eskie zametki},
pages = {120--128},
year = {1991},
volume = {50},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_5_a15/}
}
O. B. Sheremet. An integral estimate of distances between cross sections of two sets by planes. Matematičeskie zametki, Tome 50 (1991) no. 5, pp. 120-128. http://geodesic.mathdoc.fr/item/MZM_1991_50_5_a15/